Altmetric

Quantum Periods for 3-Dimensional Fano Manifolds

File Description SizeFormat 
quantum_cohomology_Mori_Mukai.pdfAccepted version901.64 kBAdobe PDFView/Open
Title: Quantum Periods for 3-Dimensional Fano Manifolds
Authors: Coates, T
Corti, A
Galkin, S
Kasprzyk, A
Item Type: Journal Article
Issue Date: 29-Feb-2016
Date of Acceptance: 5-May-2015
URI: http://hdl.handle.net/10044/1/24559
DOI: https://dx.doi.org/10.2140/gt.2016.20.103
ISSN: 1465-3060
Publisher: Mathematical Sciences Publishers (MSP)
Start Page: 103
End Page: 256
Journal / Book Title: Geometry & Topology
Volume: 20
Issue: 1
Copyright Statement: © 2016 Mathematical Sciences Publishers. All rights reserved
Sponsor/Funder: The Royal Society
Commission of the European Communities
The Leverhulme Trust
The Royal Society
Funder's Grant Number: 516002.K5822/kk
240123
MATH_P36759
UF090056
Keywords: Geological & Geomatics Engineering
Pure Mathematics
Notes: 104 pages. v2: references updated, minor changes to presentation. v3: some changes to exposition and minor mathematical corrections, plus much improved hyperlinking
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx